# SDR FDEA201210183680

- Difficulty date: October 18, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 7,703 hours, 4,167 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL,  HAD ECAM AMBER ALERT.  REJECTION WAS  PREFORMED. DURING REJECT, ECAM ALERT RESET. ONLY ITEM NOTICED ON ECAM BEFORE IT RESET WAS THE WORD  "SPOILERS".  AT BLOCK IN CREW REPORTED NORMAL FLIGHT AFTER  REJECT TAKEOFF. CHECKED MOVEMENT OF SPOILERS, RUDDER  AND FLAPS ALL CHECKED NORMAL. RAN TAKEOFF CONFIG TEST IAW MM 27-00-00-05 ALL TEST NORMAL.
